Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 27, 2015, 5:27 PM EDT for Martin County, Okeechobee County, Saint Lucie County, Florida. It was in force for 63 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2015, 5:27 PM EDT (21:27 UTC)
- Expired
- Apr 27, 2015, 6:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL
The radar
The Melbourne radar (KMLB), 101 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:35 PM EDT | HAIL 1 | 2 S Okeechobee, FL | BROADCAST MEDIA WPTV REPORTS QUARTER-SIZED HAIL AT A CAR DEALERSHIP NEAR THE INTERSECTION OF SW 32ND ST. AND US-441 IN OKEECHOBEE. |
| Apr 27, 5:38 PM EDT | HAIL 0.88 | 3 Se Okeechobee, FL | A TRAINED STORM SPOTTER REPORTED NICKEL-SIZED HAIL AT HIS RESIDENCE OFF OF US-441 JUST EAST OF TAYLOR CREEK IN OKEECHOBEE. |
| Apr 27, 5:47 PM EDT | HAIL 1.75 | 5 Se Okeechobee, FL | A TRAINED SPOTTER SOUTHEAST OF TAYLOR CREEK IN OKEECHOBEE REPORTED GOLF-BALL SIZED HAIL AT THEIR RESIDENCE. |
| Apr 27, 6:20 PM EDT | HAIL 1.75 | Stuart, FL | NUMEROUS STORM SPOTTER REPORTS OF HAIL VARYING IN SIZE FROM PEAS TO AS LARGE AS GOLF BALLS IN THE STUART...PALM CITY...AND PORT SALERNO AREA OF MARTIN COUNTY BETWEEN 620 AND 640 PM EDT. PICTURES PROVIDED VIA SOCIAL MEDIA AND BROADCAST MEDIA SHOWED HAIL ACCUMUL |
| Apr 27, 6:29 PM EDT | HAIL 1 | 2 Wsw Palm City, FL | A STORM SPOTTER REPORTED QUARTER-SIZED HAIL FALLING NEAR THE INTERSECTION OF SW HIGH MEADOWS AVENUE AND SW MARTIN AVENUE JUST EAST OF THE FLORIDA TURNPIKE. |
| Apr 27, 6:29 PM EDT | HAIL 1.25 | 5 Wsw Jensen Beach, FL | A TRAINED SPOTTER REPORTED HALF-DOLLAR SIZED HAIL AT THEIR RESIDENCE JUST SOUTH OF BECKER ROAD ALONG THE C-23 CANAL. |
| Apr 27, 6:30 PM EDT | HAIL 1 | 6 Ssw Jensen Beach, FL | TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL ABOUT 1 MILE NE OF EXIT 133...SW MARTIN HWY...ON THE FLORIDA TURNPIKE. |
| Apr 27, 6:35 PM EDT | HAIL 1.25 | 5 Sse Palm City, FL | HALF-DOLLAR SIZED HAIL REPORTED BY SPOTTER ABOUT 1 MILE EAST OF INTERSECTION OF I-95 AND SW KANNER HWY...EXIT 101. |
| Apr 27, 6:35 PM EDT | HAIL 1.75 | 4 Se Palm City, FL | TRAINED SPOTTER REPORTS GOLF BALL SIZED HAIL IN STUART NEAR THE INTERSECTION OF SE COVE ROAD AND SE FEDERAL HIGHWAY US-1. |
| Apr 27, 6:35 PM EDT | HAIL 1.75 | 5 Nw Hobe Sound, FL | TRAINED SPOTTER REPORTS GOLF BALL SIZED HAIL IN THE PINELAKE GARDENS AND ESTATES SUBDIVISION IN STUART. |
| Apr 27, 6:36 PM EDT | HAIL 1 | 4 Ese Palm City, FL | SPOTTER REPORT OF NICKEL TO QUARTER SIZED HAIL NEAR THE INTERSECTION OF SE DIXIE HIGHWAY AND SE ST. LUCIE BLVD. |
| Apr 27, 6:38 PM EDT | TSTM WND GST 51 | 5 Ese Palm City, FL | AN APRS MESONET SITE NEAR SE DIXIE HIGHWAY AND MANATEE POCKET RECORDED A 44 KNOT / 51 MPH WIND GUST OUT OF THE NORTH. |
| Apr 27, 6:39 PM EDT | TSTM WND DMG | 5 S Jensen Beach, FL | REPORT OF A TREE UPROOTED AND FELL ONTO A VEHICLE NEAR THE INTERSECTION OF US-1 SE FEDERAL HIGHWAY AND SE INDIAN ST. IN STUART. PERSON WAS TEMPORARILY TRAPPED BUT WAS ABLE TO GET OUT. |
| Apr 27, 6:40 PM EDT | HAIL 1 | 3 Nnw Hobe Sound, FL | QUARTER-SIZED HAIL REPORTED NEAR THE INTERSECTION OF SE OSPREY ST. AND SE FEDERAL HWY US-1 IN HOBE SOUND. |
| Apr 27, 6:40 PM EDT | HAIL 1.25 | 3 Sse Palm City, FL | SPOTTER REPORTS HALF-DOLLAR SIZED HAIL NEAR THE INTERSECTION OF SW SALERNO ROAD AND KANNER HWY IN PALM CITY. |
| Apr 27, 6:40 PM EDT | HAIL 1.75 | 5 Se Palm City, FL | COCORAHS REPORT OF GOLF BALL SIZED HAIL NEAR THE INTERSECTION OF SE COVE ROAD AND US-1 SE FEDERAL HIGHWAY IN STUART. ALSO REPORTED...ESTIMATED WIND SPEEDS OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1826 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- -0.5
- Supercell composite
- -3.2
The text
As transmitted, in the capitals the NWS used until 2016.
160
WUUS52 KMLB 272127
SVRMLB
FLC085-093-111-272230-
/O.NEW.KMLB.SV.W.0012.150427T2127Z-150427T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
527 PM EDT MON APR 27 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA...
OKEECHOBEE COUNTY IN EAST CENTRAL FLORIDA...
MARTIN COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 630 PM EDT
* AT 526 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS
STORM WAS LOCATED OVER OKEECHOBEE...AND MOVING EAST AT 50 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
OKEECHOBEE...PORT SAINT LUCIE...STUART...TREASURE ISLAND...
INDIANTOWN AND TEQUESTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2696 8061 2716 8071 2721 8081 2714 8087
2736 8103 2749 8120 2755 8121 2741 8047
2724 8019 2727 8021 2727 8020 2720 8017
2725 8032 2717 8026 2720 8026 2716 8017
2719 8016 2697 8008
TIME...MOT...LOC 2126Z 280DEG 49KT 2724 8086
$$
VOLKMER1 follow-up statement
507
WWUS52 KMLB 272215
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
615 PM EDT MON APR 27 2015
FLC093-272223-
/O.CAN.KMLB.SV.W.0012.000000T0000Z-150427T2230Z/
OKEECHOBEE FL-
615 PM EDT MON APR 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR OKEECHOBEE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST
OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2696 8061 2712 8068 2745 8068 2741 8047
2723 8022 2724 8019 2727 8021 2727 8020
2721 8017 2721 8021 2725 8032 2717 8026
2720 8026 2716 8016 2719 8016 2697 8008
TIME...MOT...LOC 2213Z 280DEG 49KT 2713 8015
$$
FLC085-111-272230-
/O.CON.KMLB.SV.W.0012.000000T0000Z-150427T2230Z/
ST. LUCIE FL-MARTIN FL-
615 PM EDT MON APR 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN ST. LUCIE AND MARTIN COUNTIES...
AT 613 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 15 MILES NORTH OF INDIANTOWN...MOVING
EAST AT 50 MPH. AN ADDITIONAL SEVERE STORM WAS NEAR J AND S FISH
CAMP MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...STUART...JENSEN BEACH AND PORT SALERNO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THESE ARE SUPERCELL THUNDERSTORMS. DUE TO THE ROTATING NATURE OF
THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER... INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT
LINE WINDS... AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE
SHELTER...PREFERABLY INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A
BATHROOM OR CLOSET.
&&
LAT...LON 2696 8061 2712 8068 2745 8068 2741 8047
2723 8022 2724 8019 2727 8021 2727 8020
2721 8017 2721 8021 2725 8032 2717 8026
2720 8026 2716 8016 2719 8016 2697 8008
TIME...MOT...LOC 2213Z 280DEG 49KT 2713 8015
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:43 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 27, 3:43 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 343 PM EDT MON APR 27 2015 .DISCUSSION... ...HIGH RAIN CHANCES THROUGH WEDNESDAY... ...LOCALLY STRONG STORMS WITH HEAVY RAIN TUESDAY INTO WEDNESDAY... TONIGHT...FLAT 500MB FLOW PERSISTS OVER THE SOUTHEAST U.S. AND FLORIDA. AT THE SURFACE...A WEAK FRONTAL BOUNDARY/TROUGH IS FORECAST TO SLOWLY PUSH DOWN THE PENINSULA AND BECOME A WARM FRONT LATE OVERNIGHT AS WINDS SHIFT TO THE EAST AND SOUTHEAST AHEAD OF A DEVELOPING AREA OF LOW PRESSURE IN THE CENTRAL GULF OF MEXICO. INCREASINGLY MOIST FLOW WILL MAKE FOR ANOTHER WARM NIGHT. WILL LOOK AT GOING A DEGREE OR TWO ABOVE GUIDANCE OVERNIGHT LOWS BASED ON WARM DAY...EXTENSIVE CLOUD COVER AND WINDS SHIFTING TO THE EAST AND SOUTHEAST AFTER MIDNIGHT. TUESDAY...CURRENT POP OF 70 PERCENT LOOKS REAL GOOD. DEVELOPING LOW IN THE GULF OF MEXICO SOUTH OF THE MISSISSIPPI RIVER DELTA TRACKS EAST. WARM FRONT FORECAST TO STRETCH ACROSS CENTRAL FLORIDA. INCREASING MOISTURE AND IMPULSES OF ENERGY AT THE 500MB/18000 FOOT LEVEL HELP TO KEEP RAIN POSSIBILITY HIGH. GFS NOT VERY CLEAR ABOUT WHERE IT WANTS TO PLACE THE RIGHT REAR QUADRANT OF THE 250MB JET HOWEVER...AND LARGE SCALE ASCENT NO MATTER HOW WEAK IT MAY BE COULD BE ENOUGH TO ENHANCE THE DYNAMICS IN THE MID LEVELS. MID LEVEL TEMPERATURES START OUT AROUND -10C AT THE BEGINNING OF THE DAY BUT WARM TO AROUND -8C BY THE END OF THE DAY. LOSS OF THE MID LEVEL THERMAL INSTABILITY WOULD TEND TO SUGGEST MORE RAIN/SHOWERS THAN STORMS. CLOUD COVER WILL LIMIT DAYTIME HEATING. HIGHS IN THE UPPER 70S AND LOW 80S REASONABLE. TUE NIGHT-WED...(MODIFIED PREV DISC) THE FRONTAL BOUNDARY OVER THE SOUTH-CENTRAL FL PENINSULA WILL LIFT NORTHWARD TUE NIGHT. A SURFACE LOW NEAR THE LOUISIANA COAST WILL TRACK EASTWARD AND ACROSS NORTH FL TUE OVERNIGHT/EARLY WED. UNSEASONABLY MOIST DEEP LAYER MOISTURE WILL ENCOMPASS THE REGION AS PRECIPITABLE WATER VALUES APPROACH 1.80-2.00 INCHES. WINDS WILL BECOME MORE SOUTHERLY OVERNIGHT TUE INTO WED MORNING...THEN GUSTY SWRLY LATE WED MORNING AND AFTERNOON. SCATTERED THUNDERSTORMS WILL ALSO BE FORECAST WITH A FEW STRONG STORMS POSSIBLE DURING THIS STRETCH. ECFL WITHIN MENTION OF MARGINALLY SEVERE CHCS ON THE CURRENT SPC OUTLOOK. CELLS WILL BE PARTICULARLY FAST MOVING OUT OF THE WSW ON WED. JET STREAM ENERGY WILL BE STRONGER THAN NORMAL FOR THIS TIME OF YEAR ALLOWING FOR ADDITIONAL DIFFLUENCE ALOFT. THU-THU NIGHT...THE SURFACE LOW WILL RACE UP THE EASTERN SEABOARD AS THE COLD FRONT PULLS AWAY FROM THE EASTERN FL PENINSULA AND DEEPER INTO THE WESTERN ATLC. WEST TO NORTHWEST SURFACE WINDS WILL RESULT. MUCH DRIER AIR WILL FILTER DOWN THE PENINSULA BEHIND THIS LATEST SYSTEM AS WEAK HIGH PRESSURE BUILDS IN FROM THE WEST. SOME RESIDUAL MOISTURE MAY ALLOW FOR A SHOWER OR AN ISOLD AFTN THUNDERSTORM TO DEVELOP SOUTH OF ORLANDO ON THIS DAY. HIGHS WILL RANGE FROM THE UPPER 70S TO AROUND 80 DEGREES WITH LOWS IN THE LOWER 60S...EXCEPT A FEW UPPER 50S POSSIBLE NORTH OF I-4. FRI-SUN...HIGH PRESSURE WILL EXPAND EAST TO ACROSS THE SOUTHEAST U.S. DURING THIS PERIOD AND WILL BE THE MAIN WEATHER INFLUENCE. FOR NOW WILL KEEP THIS PERIOD DRY AS PRECIPITATION CHANCES REMAIN BELOW 20 PERCENT. THE BEST CHANCE OF SEEING AN ISOLD SHRA DURING THIS STRETCH WILL BE OVER THE COASTAL WATERS OR PERHAPS OVER THE TREASURE COAST LATE IN THE PERIOD. UNSEASONABLY COOLER TEMPERATURES (HIGHS/ LOWS) FOR FRI-SAT WITH NEAR NORMAL CONDITIONS AGAIN FOR SUN-MON. && .AVIATION... TEMPO MVFR IN/NEAR FAST MOVING WEST TO EAST RAIN. 15 TO 20 KNOT WEST TO NORTHWEST WINDS FORECAST TO DIMINISH TO AROUND 10 KNOTS OR LESS OUT OF THE NORTH DURING THE EVENING. WINDS SHOULD REMAIN TOO STRONG FOR FOG. NORTH TO SOUTH MOVING LOW CLOUDS LAST COUPLE OF HOURS BEFORE SUNRISE THROUGH MID MORNING A POSSIBILITY. && .MARINE... TONIGHT...WINDS SHIFT FROM THE WEST TO THE NORTH OVERNIGHT AS A FRONT/TROUGH WORKS ITS WAY DOWN THE COASTAL WATERS AND HIGH PRESSURE BUILDS IN FROM THE SOUTHEAST U.S. SEAS 3 TO 4 FEET UP TO 5 FEET IN THE GULF STREAM. TUE...WINDS BECOME SOUTHEAST DURING THE AFTERNOON AS A WARM FRONT DEVELOPS TO THE SOUTH AND WORKS ITS WAY NORTH. THE WIND NEAR 20 KNOTS BY THE END OF THE AFTERNOON AS THE GRADIENT TIGHTENS BETWEEN THE NORTHWARD MOVING WARM FRONT AND THE HIGH PRESSURE OVER THE SOUTHEAST U.S. AND WESTERN ATLANTIC. SEAS 4 TO 5 FEET OFFSHORE AND 3 TO 4 FEET NEARSHORE. WED-FRI...LOW PRESSURE SYSTEM MOVES ACROSS NORTH FL WITH TRAILING COLD FRONT PUSHING OVER THE COASTAL WATERS WED EVENING. SW WINDS BECOMING WRLY WED EVENING-THU...THEN NWRLY THU NIGHT-FRI. WIND SPEEDS INCREASING TO 15-20 KTS DURING THE DAY ON WED...THEN 20-25 KTS WED EVENING-EARLY THU. WIND SPEEDS WILL SLOWLY DECLINE THU AFTN THRU FRI. HIGH COVERAGE OF SHOWERS/STORMS CONTINUES ON WED WITH A FAST OFFSHORE MOVING COMPONENT. SEAS BUILDING TO 3-5 FT OVER THE OPEN ATLC ON WED WITH SOME 6 FT SEAS WELL OFFSHORE WED NIGHT/THU...THEN BACK DOWN TO 3-5 FT THU NIGHT AND 3-4 FT ON FRI. && .PRELIMINARY POINT TEMPS/POPS... DAB 68 79 69 87 / 40 70 60 60 MCO 68 82 68 87 / 30 70 70 60 MLB 69 80 70 88 / 30 70 70 60 VRB 69 83 69 88 / 40 70 70 60 LEE 69 77 68 84 / 40 70 60 60 SFB 68 80 69 86 / 40 70 70 60 ORL 68 81 68 86 / 30 70 70 60 FPR 69 84 71 88 / 40 70 70 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...WIMMER LONG TERM....PENDERGRAST
Hazardous weather outlook, Apr 27, 10:38 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1038 AM EDT MON APR 27 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-280245- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1038 AM EDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A WEAK FRONTAL BOUNDARY OVER NORTH FLORIDA WILL REACH CENTRAL FLORIDA THIS EVENING BEFORE STALLING OVERNIGHT NEAR SANFORD AND CAPE CANAVERAL. MOISTURE AHEAD OF THIS BOUNDARY WILL LEAD TO SCATTERED SHOWERS AND LIGHTNING STORMS MAINLY DURING THE AFTERNOON. WHILE RAIN CHANCES WILL BE SLIGHTLY HIGHER NORTH OF ORLANDO AND TITUSVILLE...THERE APPEARS TO BE A LITTLE HIGHER CHANCE FOR LIGHTNING TO THE SOUTH OF THIS LINE AS LESS CLOUDS WILL ALLOW FOR BETTER SURFACE HEATING AND GREATER INSTABILITY DURING THE AFTERNOON. A FEW STRONG STORMS WILL BE POSSIBLE...WITH WIND GUSTS TO AROUND 40 MPH...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS THE PRIMARY THREATS. ANY STORMS WHICH FORM TODAY WILL MOVE RAPIDLY EASTWARD AT 25 TO 3O MPH. BE WARY OF STORMS APPROACHING RAPIDLY FROM THE WEST TODAY. .HIGH WIND IMPACT... GUSTY WEST WINDS OF 15 TO 20 MPH WITH OCCASIONAL GUSTS TO NEAR 30 MPH WILL OCCUR THROUGH DUSK. THE GUSTY CONDITIONS WILL BE CAPABLE OF TOSSING SMALL UNSECURED ITEMS. .EXCESSIVE HEAT IMPACT... HEAT INDEX READINGS IN THE MID TO UPPER 90S ARE FORECAST DUE TO THE STRONG WEST WINDS AND ONLY LIMITED CLOUD COVER AT TIMES. MAKE SURE TO TAKE FREQUENT REST BREAKS IF OUTDOORS FOR LONG PERIODS AS WELL AS WEARING A HEAD COVERING AND DRINKING WATER. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST THROUGH 1 PM DUE TO TIDAL EFFECTS. .MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HIGHER WINDS AND WAVES ON AREA LAKES...THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. BOATERS SHOULD BE ALERT FOR STORMS THAT MAY APPROACH RAPIDLY FROM THE WEST AT ABOUT 25 TO 30 KNOTS. .WIND AND SEA IMPACT... SMALL CRAFT SHOULD EXERCISE CAUTION AWAY FROM THE IMMEDIATE COAST DUE TO GUSTY WEST WINDS AND CHOPPY SEAS...ESPECIALLY WELL BEYOND THE ATLANTIC COAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAIN CHANCES WILL REMAIN HIGH TUESDAY THROUGH WEDNESDAY AS LOW PRESSURE DEVELOPS ALONG THE STALLED BOUNDARY OVER THE NORTHEAST GULF OF MEXICO...THEN MOVES EAST ACROSS THE NORTHERN GULF AND SOUTHEASTERN U.S. A FEW STRONG STORMS WILL BE POSSIBLE BOTH DAYS. IN ADDITION...WINDS AND SEAS WILL INCREASE TUESDAY NIGHT THROUGH EARLY THURSDAY AHEAD OF AND BEHIND A COOL FRONT...ASSOCIATED WITH THE LOW...THAT WILL PUSH THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI/PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 5:53 PM EDT | Special Marine Warning | MLB | 82 min | |
| Apr 27, 6:28 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.